| Model Number |
MMT-551NAS |
| Medical Device Problem Codes |
Device Alarm System (1012); Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump screen was scratched and hard to read.Customer stated that the buttons of the insulin pump was unresponsive.Customer stated that the insulin pump had no delivery alarm.Customer stated that the battery life diminished not less than 7 days.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.